# SDR ZZDA2008004

- Difficulty date: January 5, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20639
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEAT 1-3 AND 20-24.  EMERGENCY LIGHT BATTERY PACK ASSEMBLIES WERE REMOVED AND REPLACED AS PER 33-51.  OPS CHECK NORMAL.
